# SDR AALA2019111849002

- Difficulty date: November 13, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 54,589 hours, 31,467 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3765
- Condition: Leaking
- Part time: 34,495 hours, 16,808 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED ODOR DETECTED DURING APPROACH. MAINTENANCE DECLARED APU CHANGE DUE TO INTERNAL LEAK FROM LOAD COMPRESSOR. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED APU IAW JOB CARD 26L31049003. OPS CHECK GOOD.*** (CLOSED)
